Alert archive / Tennessee / River Flood Advisories in 2021

River Flood Advisory 104, NWS Nashville, TN

September 1, 2021Perry County, Tennessee

NWS Nashville, TN issued this river flood advisory at Sep 1, 2021, 1:35 PM CDT for Perry County, Tennessee. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Sep 1, 2021, 1:35 PM CDT (18:35 UTC)
Expired
Sep 2, 2021, 1:10 PM CDT
In force
24 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon

County Perry County, TN

The radar

The Ft Campbell radar (KHPX), 111 km from the middle of the area, began a volume at 18:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Buffalo River near Lobelville (LBVT1).

Action stage
10 ft
Minor stage
14 ft
Moderate stage
18 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03604400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

881 
WGUS84 KOHX 011835
FLSOHX

Flood Advisory
National Weather Service Nashville TN
135 PM CDT Wed Sep 1 2021

...The National Weather Service in Nashville has issued a Flood 
Advisory for the following rivers in Tennessee...

  Buffalo River Near Lobelville affecting Perry County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov.


TNC135-021245-
/O.NEW.KOHX.FL.Y.0104.210901T1835Z-210903T1200Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
135 PM CDT Wed Sep 1 2021

The National Weather Service in Nashville has issued a

* Flood Advisory for
  the Buffalo River Near Lobelville.
* From this afternoon to Friday morning.
* At 1:30 PM CDT Wednesday the stage was 9.6 feet and rising.
* Action stage is 10.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to rise to a crest of 10.8 feet 
  tomorrow morning.
* Impact...At 10.0 feet, Water inundates low lying areas and 
  agricultural land along the river.


&&

LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
      3566 8785 3579 8782

$$

07
2 follow-up statements
690 
WGUS84 KOHX 021226
FLSOHX

Flood Advisory
National Weather Service Nashville TN
726 AM CDT Thu Sep 2 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Buffalo River Near Lobelville affecting Perry County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov.


TNC135-030630-
/O.CON.KOHX.FL.Y.0104.000000T0000Z-210903T1200Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
726 AM CDT Thu Sep 2 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Buffalo River Near Lobelville.
* Until tomorrow morning.
* At 6:30 AM CDT Thursday the stage was 10.7 feet and falling.
* Action stage is 10.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to fall to 3.9 feet Monday 
  morning.
* Impact...At 10.0 feet, Water inundates low lying areas and 
  agricultural land along the river.


&&

LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
      3566 8785 3579 8782

$$

07
841 
WGUS84 KOHX 021810 RRA
FLSOHX

Flood Advisory
National Weather Service Nashville TN
110 PM CDT Thu Sep 2 2021

...The Flood Advisory is cancelled for the following rivers in 
Tennessee...

  Buffalo River Near Lobelville affecting Perry County.

TNC135-021915-
/O.CAN.KOHX.FL.Y.0104.000000T0000Z-210902T1810Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
110 PM CDT Thu Sep 2 2021

...The Flood Advisory for the Buffalo River Near Lobelville has been 
cancelled...

The Flood Advisory is cancelled for
  the Buffalo River Near Lobelville.
* At 6:30 AM CDT Thursday the stage was 10.7 feet and falling.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to fall to 3.9 feet Monday 
  morning.


&&

LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
      3566 8785 3579 8782

$$

07

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Sep 1, 12:37 PM CDT, 58 minutes earlier.

Area forecast discussion, Sep 1, 12:37 PM CDT, 58 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1237 PM CDT Wed Sep 1 2021

.UPDATE...
FOR 18Z AVIATION DISCUSSION.

&&

.DISCUSSION...

Weak upper wave as well as a weak frontal boundary pushing
through expected to pop a few showers/storms today, especially
across our SW where moisture slightly deeper. There are a few
echo's north already as well but they shouldn't have too much
impact. Expanded pops a small bit but overall the forecast in
line.

&&

.AVIATION...
18Z TAF DISCUSSION.

Gradual clearing to commence by this evening. Prior to that time,
ifr cigs will hang on. It will become clear late tonight.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......07
AVIATION........21
Hazardous weather outlook, Sep 1, 5:01 AM CDT, 8 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
501 AM CDT Wed Sep 1 2021

TNZ005>011-023>034-056>066-075-077>080-093>095-021015-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
501 AM CDT Wed Sep 1 2021

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

11

Nearby

River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.